# SDR UALA2008120106713

- Difficulty date: November 29, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,690 hours, 18,675 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 7259825M
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

LT GEN CAME OFF LINE 2 TIMES, SPOKE TO SAM, DURING RUN UP IS WHEN GEN CAME OFF AT =40% N1.  REPLACED NR 1 IDG.
